Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
A variational framework for second-order backward discrete boundary value problems

Liancheng Wang, Min Wang and James Zhang

Vol. 16 (2023), No. 1, 141–149

We study two types of second-order discrete boundary value problems involving backward difference operators. A new variational framework is developed and used to prove the existence of solutions to the boundary value problems by critical-point theory. An example is then provided to demonstrate the application of our theoretical results.

discrete boundary value problem, periodic boundary conditions, antiperiodic boundary conditions, variational methods, backward difference operator
Mathematical Subject Classification
Primary: 39A27
Secondary: 39A23
Received: 9 October 2021
Revised: 8 January 2022
Accepted: 12 January 2022
Published: 14 April 2023

Communicated by Martin J. Bohner
Liancheng Wang
Department of Mathematics
Kennesaw State University
Marietta, GA
United States
Min Wang
Department of Mathematics
Kennesaw State University
Marietta, GA
United States
James Zhang
The Lawrenceville School
Lawrence Township, NJ
United States